# SDR SIMA201015906

- Difficulty date: June 7, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 12,704 hours, 11,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 001444
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3448 DURING TAXI THE CREW REPORTED THE FIRST STRIP OF EMERGENCY FLOOR LIGHT ILLUMINATED WHEN EMERGENCY LIGHT SWITCH WAS ARMED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED NR 2 POWER SUPPLY IAW W/C 33-700-19.  THE OPERATIONAL CHECK WAS GOOD IAW W/C 33-700-17.  AIRCRAFT WAS RETURNED TO SERVICE.
